MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO-PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, BIO-PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, BIO-PUSHLOCK
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, by an infectious disease physician, that a patient had undergone a shoulder procedure (b)(6) 2019.Patient began having issues within a few weeks post shoulder surgery and has been diagnosed with early onset recurring shoulder infection.Cultures confirmed t-acnes and patient has been treated during last year with ongoing suppressive antibiotics.No decision has been made at this time to explant the devices.The following are the patient's implants: ar-1927bft, bio-corkscrew ft, lot 10218944 (qty 1) and lot 10302639 (qty 1), ar-1926b.Bio-pushlock, lot 10298187 (qty 2).

Brand Name
SUTURE ANCHOR, BIO-PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10808379
Report Number1220246-2020-02323
Device Sequence Number14488506
Product Code HWC
UDI-Device Identifier00888867023215
UDI-Public00888867023215
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberSUTURE ANCHOR, BIO-PUSHLOCK
Device Catalogue NumberAR-1926B
Device Lot Number10298187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;